Spectral bounds for matrix polynomials with unitary coefficients

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

It is well known that the eigenvalues of any unitary matrix lie on the unit circle. The purpose of this paper is to prove that the eigenvalues of any matrix polynomial, with unitary coefficients, lie inside the annulus A1/2, 2(0):= {z Є C | 1/2 < |z| < 2}. The foundations of this result rely on an operator version of Rouché’s theorem and the intermediate value theorem.

Original languageEnglish (US)
Article number38
Pages (from-to)585-591
Number of pages7
JournalElectronic Journal of Linear Algebra
Volume30
DOIs
StatePublished - 2015

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Spectral bounds for matrix polynomials with unitary coefficients'. Together they form a unique fingerprint.

Cite this